# SDR IPXA11M65619

- Difficulty date: March 8, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 58,291 hours, 9,531 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Rws 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING LE COMPARTMENT CEILING (BEADED) DOUBLER IS CRACKED AT XOS544 AT FASTENERS, CUT OUT DAMAGE, FABRICATED & INSTALLED REPAIR REF SRM 57-40-02, REPAIR 9, FIG 203, SAT XOS542-547.
